RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 267, Pages 226–244 (Mi tm2588)  

This article is cited in 1 scientific paper (total in 1 paper)

Realization of Frobenius Manifolds as Submanifolds in Pseudo-Euclidean Spaces

O. I. Mokhovab

a Department of Geometry and Topology, Faculty of Mechanics and Mathematics, Moscow State University, Moscow, Russia
b Centre for Nonlinear Studies, L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences, Moscow, Russia

Abstract: We introduce a class of $k$-potential submanifolds in pseudo-Euclidean spaces and prove that for an arbitrary positive integer $k$ and an arbitrary nonnegative integer $p$, each $N$-dimensional Frobenius manifold can always be locally realized as an $N$-dimensional $k$-potential submanifold in $((k+1)N+p)$-dimensional pseudo-Euclidean spaces of certain signatures. For $k=1$ this construction was proposed by the present author in a previous paper (2006). The realization of concrete Frobenius manifolds is reduced to solving a consistent linear system of second-order partial differential equations.

Full text: PDF file (253 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 267, 217–234

Bibliographic databases:

UDC: 514.7+514.8+517.958+517.95+512.55
Received in June 2008

Citation: O. I. Mokhov, “Realization of Frobenius Manifolds as Submanifolds in Pseudo-Euclidean Spaces”, Singularities and applications, Collected papers, Tr. Mat. Inst. Steklova, 267, MAIK Nauka/Interperiodica, Moscow, 2009, 226–244; Proc. Steklov Inst. Math., 267 (2009), 217–234

Citation in format AMSBIB
\Bibitem{Mok09}
\by O.~I.~Mokhov
\paper Realization of Frobenius Manifolds as Submanifolds in Pseudo-Euclidean Spaces
\inbook Singularities and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 267
\pages 226--244
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2588}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2723953}
\zmath{https://zbmath.org/?q=an:1242.53114}
\elib{http://elibrary.ru/item.asp?id=12989376}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 267
\pages 217--234
\crossref{https://doi.org/10.1134/S008154380904018X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274252700018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76049111580}


Linking options:
  • http://mi.mathnet.ru/eng/tm2588
  • http://mi.mathnet.ru/eng/tm/v267/p226

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. Kh. Sabitov, “The Moscow Mathematical Society and metric geometry: from Peterson to contemporary research”, Trans. Moscow Math. Soc., 77 (2016), 149–175  mathnet  crossref  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:248
    Full text:37
    References:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020